Alert archive / New York / Small Craft Advisories in 2012

Small Craft Advisory 19, NWS New York, NY

February 5, 2012

NWS New York, NY issued this small craft advisory at Feb 5, 2012, 3:56 PM EST. It took effect at Feb 6, 2012, 7:00 AM EST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2012, 3:56 PM EST (20:56 UTC)
In effect from
Feb 6, 2012, 7:00 AM EST
Expired
Feb 7, 2012, 6:08 AM EST
In force
23 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WHUS71 KOKX 052056
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
356 PM EST SUN FEB 5 2012

...GUSTY WEST WINDS TO DEVELOP ON MONDAY...

ANZ330-340-345-061000-
/O.NEW.KOKX.SC.Y.0019.120206T1200Z-120206T2300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
356 PM EST SUN FEB 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 6 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 6 PM EST MONDAY. 

* LOCATION...EASTERN LONG ISLAND SOUND...PECONIC AND GARDINERS
  BAYS...AND THE SOUTH SHORE BAYS. 

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...STRONGEST WINDS WILL OCCUR MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-061000-
/O.NEW.KOKX.SC.Y.0019.120206T1200Z-120206T2300Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
356 PM EST SUN FEB 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 6 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 6 PM EST MONDAY. 

* LOCATION...OCEAN WATERS FROM SANDY HOOK NJ TO FIRE ISLAND INLET
  NY OUT 20 NM.

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS/WAVES...3 TO 5 FT.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS WILL OCCUR MONDAY
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-061000-
/O.NEW.KOKX.SC.Y.0019.120206T1200Z-120207T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
356 PM EST SUN FEB 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 6 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 6 AM EST
TUESDAY. 

* LOCATION...OCEAN WATERS FROM FIRE ISLAND INLET NY TO MONTAUK
  POINT NY OUT 20 NM.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS/WAVES...4 TO 6 FT.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS WILL OCCUR MONDAY
  AFTERNOON AND EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
443 
WHUS71 KOKX 060838
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
338 AM EST MON FEB 6 2012

...GUSTY WEST WINDS TO DEVELOP TODAY...

ANZ330-340-345-061645-
/O.EXT.KOKX.SC.Y.0019.120206T1200Z-120207T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
338 AM EST MON FEB 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
6 AM EST TUESDAY...

* LOCATION...EASTERN LONG ISLAND SOUND...PECONIC AND GARDINERS 
  BAYS...AND THE SOUTH SHORE BAYS. 

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...STRONGEST WINDS WILL OCCUR THIS AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-061645-
/O.EXT.KOKX.SC.Y.0019.120206T1200Z-120207T1100Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
338 AM EST MON FEB 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
6 AM EST TUESDAY...

* LOCATION...OCEAN WATERS FROM SANDY HOOK NJ TO FIRE ISLAND 
  INLET NY OUT 20 NM. 

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS/WAVES...3 TO 5 FT.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS WILL OCCUR THIS
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-061645-
/O.CON.KOKX.SC.Y.0019.120206T1200Z-120207T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
338 AM EST MON FEB 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 6 AM EST TUESDAY...

* LOCATION...OCEAN WATERS FROM FIRE ISLAND INLET NY TO MONTAUK 
  POINT NY OUT 20 NM. 

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS/WAVES...4 TO 7 FT.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS WILL OCCUR THIS
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMC
903 
WHUS71 KOKX 061352 AAA
MWWOKX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NEW YORK NY
852 AM EST MON FEB 6 2012

...GUSTY WEST WINDS TODAY...

ANZ330-340-345-062200-
/O.CON.KOKX.SC.Y.0019.000000T0000Z-120207T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
852 AM EST MON FEB 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...

* LOCATION...EASTERN LONG ISLAND SOUND...PECONIC AND GARDINERS 
  BAYS...AND THE SOUTH SHORE BAYS. 

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS/WAVES...2 TO 4 FT ON THE EASTERN SOUND AND 1 TO 2 FEET ON
  THE BAYS.

* TIMING...THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-062200-
/O.CON.KOKX.SC.Y.0019.000000T0000Z-120207T1100Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
852 AM EST MON FEB 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...

* LOCATION...OCEAN WATERS FROM SANDY HOOK NJ TO FIRE ISLAND 
  INLET NY OUT 20 NM. 

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS/WAVES...3 TO 5 FT.

* TIMING...THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-062200-
/O.CON.KOKX.SC.Y.0019.000000T0000Z-120207T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
852 AM EST MON FEB 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...

* LOCATION...OCEAN WATERS FROM FIRE ISLAND INLET NY TO MONTAUK 
  POINT NY OUT 20 NM. 

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS/WAVES...4 TO 7 FT.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS WILL OCCUR THIS 
  AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
774 
WHUS71 KOKX 062017 AAA
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
317 PM EST MON FEB 6 2012

...GUSTY WEST WINDS DIMINISHING OVERNIGHT...

ANZ330-340-345-070500-
/O.EXT.KOKX.SC.Y.0019.000000T0000Z-120207T0500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
317 PM EST MON FEB 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* LOCATION...EASTERN LONG ISLAND SOUND...PECONIC AND GARDINERS 
  BAYS...AND THE SOUTH SHORE BAYS. 

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS/WAVES...2 TO 4 FT ON THE EASTERN SOUND AND 1 TO 2 FEET ON 
  THE BAYS. 

* TIMING...THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-070500-
/O.EXT.KOKX.SC.Y.0019.000000T0000Z-120207T0500Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
317 PM EST MON FEB 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* LOCATION...OCEAN WATERS FROM SANDY HOOK NJ TO FIRE ISLAND 
  INLET NY OUT 20 NM. 

* WINDS...SOUTHWEST AROUND 15 KT WITH GUSTS UP TO 25 KT.

* SEAS/WAVES...3 TO 5 FT.

* TIMING...THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-070615-
/O.CON.KOKX.SC.Y.0019.000000T0000Z-120207T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
317 PM EST MON FEB 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...

* LOCATION...OCEAN WATERS FROM FIRE ISLAND INLET NY TO MONTAUK 
  POINT NY OUT 20 NM. 

* WINDS...WEST AROUND 15 KT WITH GUSTS UP TO 25 KT.

* SEAS/WAVES...4 TO 6 FT.

* TIMING...THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
604 
WHUS71 KOKX 070257
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
957 PM EST MON FEB 6 2012

...GUSTY SOUTHWEST WINDS DIMINISHING OVERNIGHT...

ANZ330-340-345-070400-
/O.CAN.KOKX.SC.Y.0019.000000T0000Z-120207T0500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
957 PM EST MON FEB 6 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. WINDS AND SEAS WILL CONTINUE TO DIMINISH THROUGH
THE NIGHT...REMAINING BELOW SMALL CRAFT ADVISORY LEVELS.  

$$

ANZ355-070500-
/O.CON.KOKX.SC.Y.0019.000000T0000Z-120207T0500Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
957 PM EST MON FEB 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* LOCATION...OCEAN WATERS FROM SANDY HOOK NJ TO FIRE ISLAND 
  INLET NY OUT 20 NM. 

* WINDS...SOUTHWEST AROUND 15 KT WITH GUSTS UP TO 25 KT.

* SEAS/WAVES...3 TO 5 FT.

* TIMING...EARLY TONIGHT...WITH WINDS AND SEAS DIMINISHING LATER
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-071100-
/O.CON.KOKX.SC.Y.0019.000000T0000Z-120207T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
957 PM EST MON FEB 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...

* LOCATION...OCEAN WATERS FROM FIRE ISLAND INLET NY TO MONTAUK 
  POINT NY OUT 20 NM. 

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS/WAVES...4 TO 6 FT.

* TIMING...THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
572 
WHUS71 KOKX 070456
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1156 PM EST MON FEB 6 2012

...GUSTY SOUTHWEST WINDS DIMINISHING OVERNIGHT...

ANZ355-070600-
/O.CAN.KOKX.SC.Y.0019.000000T0000Z-120207T0500Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1156 PM EST MON FEB 6 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA. 

$$

ANZ350-353-071100-
/O.CON.KOKX.SC.Y.0019.000000T0000Z-120207T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
1156 PM EST MON FEB 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...

* LOCATION...OCEAN WATERS FROM FIRE ISLAND INLET NY TO MONTAUK 
  POINT NY OUT 20 NM. 

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS/WAVES...4 TO 6 FT.

* TIMING...THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
381 
WHUS71 KOKX 070812
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
312 AM EST TUE FEB 7 2012

...GUSTY SOUTHWEST WINDS DIMINISHING THIS MORNING...

ANZ353-070915-
/O.CAN.KOKX.SC.Y.0019.000000T0000Z-120207T1100Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
312 AM EST TUE FEB 7 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY
CONDITIONS. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED. 

$$

ANZ350-071200-
/O.EXT.KOKX.SC.Y.0019.000000T0000Z-120207T1200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
312 AM EST TUE FEB 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* LOCATION...OCEAN WATERS FROM MORICHES INLET NY TO MONTAUK POINT
  NY OUT 20 NM.

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS/WAVES...4 TO 6 FT.

* TIMING...CONDITIONS SUBSIDE BELOW SMALL CRAFT ADVISORY
  CONDITIONS AFTER SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
450 
WHUS71 KOKX 071108
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
608 AM EST TUE FEB 7 2012

ANZ350-071215-
/O.CAN.KOKX.SC.Y.0019.000000T0000Z-120207T1200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
608 AM EST TUE FEB 7 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY
CRITERIA. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 5, 3:47 PM EST, 9 minutes earlier.

Area forecast discussion, Feb 5, 3:47 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
347 PM EST SUN FEB 5 2012

.SYNOPSIS...
HIGH PRESSURE ACROSS THE AREA WILL SINK SOUTH TONIGHT INTO MONDAY
AS A COLD FRONT DROPS SOUTH ACROSS EASTERN CANADA. THE COLD FRONT
WILL MOVE THROUGH ON TUESDAY. HIGH PRESSURE RETURNS TUESDAY
NIGHT. A WEAK TROUGH OF LOW PRESSURE THEN PASSES NEARBY WEDNESDAY
INTO WEDNESDAY NIGHT...FOLLOWED BY WEAK HIGH PRESSURE THURSDAY AND
FRIDAY. A COLD FRONT PASSES THROUGH FRIDAY NIGHT...FOLLOWED BY HIGH
PRESSURE THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AN ELONGATED AREA OF HIGH PRESSURE EXTENDING FROM THE CENTRAL
PLAINS EAST TO SOUTHERN NEW ENGLAND WILL GRADUALLY SHIFT SOUTH
TONIGHT IN RESPONSE TO A COLD FRONT DROPPING SOUTH ACROSS EASTERN
CANADA. SKIES WILL REMAIN CLEAR...BUT LIGHT NW WINDS WILL VEER
AROUND TO THE W BY MORNING. GRADIENT GRADUALLY TIGHTENS OVERNIGHT.
THUS...THE STRONGEST RADIATIONAL COOLING MAY BE THIS EVENING.
LOWS WILL GENERALLY BE IN THE 20S...BUT IN THE LOWER TO MID 30S
ACROSS METRO NEW YORK. THIS IS STILL SEVERAL DEGREES ABOVE NORMAL.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
MONDAY WILL BE ANOTHER MILD WINTER DAY WITH GUSTY W/SW WINDS AND
HIGHS AROUND 50. THERE WILL ALSO BE PLENTY OF SUN IN A DEEP-LAYERED
WESTERLY FLOW. AN NORTHERN BRANCH UPPER TROF....ORIENTED WEST TO
EAST ACROSS SOUTHERN CANADA...DROPS SE DURING THE PERIOD...SENDING
A COLD FRONT TOWARD THE AREA LATE MON NIGHT. THIS WILL KEEP THE
AREA IN A TIGHT WESTERLY GRADIENT...WITH WIND GUSTS UP TO 25 MPH
MON AFT.

WINDS RELAX MON NIGHT AS A PRE-FRONTAL TROF PASSES THROUGH THE
AREA BY DAYBREAK...WITH THE COLD FRONT LAGGING BACK ACROSS CENTRAL
NEW ENGLAND AND THE UPSTATE OF NY. NO CLOUDS/PCPN EXPECTED WITH
EITHER OF THESE FEATURES. LOWS WILL RANGE FROM THE MID 20S WELL
INLAND...TO THE LOWER TO MID AT THE COAST/NYC.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A COLD FRONT PASSES THROUGH ON TUESDAY WITH LIMITED MOISTURE...SO
HAVE LEFT OUT POPS FOR THIS PERIOD. HIGH PRESSURE KEEPS TUESDAY
NIGHT DRY. MODELS HAVE TRENDED FASTER WITH THE APPROACH OF A WEAK
SHORTWAVE AND WEAK SURFACE TROUGH PASSING NEARBY OR THROUGH THE
REGION. THE PAST COUPLE RUNS OF THE ECMWF HAVE BEEN SLOWER WITH
THIS...BUT WILL STILL GO WITH SLIGHT CHANCE POPS FOR BOTH WEDNESDAY
AND WEDNESDAY NIGHT. HIGH PRESSURE RETURNS FOR THURSDAY AND FRIDAY
WITH DRY WEATHER. DECENT MODEL AGREEMENT WITH A COLD FRONT PASSAGE
FRIDAY NIGHT. PERHAPS A FEW SNOW SHOWERS POSSIBLE WITH ITS PASSAGE.
MODELS SHOWING TEMPERATURES ALOFT BEHIND THE COLD FRONT SUPPORTING
BELOW NORMAL HIGH TEMPERATURES THROUGH THE WEEKEND. BASED ON WHAT WE
HAVE SEEN SO FAR THIS SEASON...GUESSING THAT THE PROLONGED TROUGHING
OVER US DURING THE WEEKEND IN ASSOCIATION WITH A POLAR VORTEX STUCK
IN EASTERN CANADA AS SHOWN BY THE 12Z/05 GFS IS NOT GOING TO PAN
OUT. THEREFORE PREFER A MORE ZONAL SOLUTION ALOFT WITH HIGH PRESSURE
KEEPING DRY THROUGH THE WEEKEND.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
VFR AS HIGH PRESSURE REMAINS OVER THE AREA TERMINALS.

NORTH WINDS WITH SPEEDS LESS THAN 10 KT WILL START TO SHOW SOME
VARIABILITY IN DIRECTION AS THE HIGH BUILDS OVERHEAD. WINDS TONIGHT
AND EARLY MONDAY ARE EXPECTED TO SHIFT TO THE WEST-SOUTHWEST. SPEEDS
INCREASE TO AROUND 15KT MONDAY MORNING...WITH GUSTS POSSIBLE BY
AFTERNOON.

OUTLOOK FOR 18Z MON THROUGH FRI...

MAINLY VFR THROUGH THE OUTLOOK PERIOD. THE ONLY EXCEPTION WILL BE A
CHANCE OF MVFR OR LOWER IN LIGHT SNOW SOMETIME IN THE
WEDNESDAY-THURSDAY TIME FRAME.

&&

.MARINE...
A GRADUALLY TIGHTENING WESTERLY GRADIENT WILL PRODUCE MARGINAL SCA
WINDS/SEAS ON MON ACROSS THE OCEAN WATERS...EASTERN LI SOUND/BAYS...
AND SOUTH SHORE BAYS. WINDS AND SEAS SUBSIDE MON EVENING AS A COLD
FRONT APPROACHES FROM THE NORTH.

WIND AND SEAS SHOULD SUBSIDE BELOW SCA LEVELS IN TIME FOR TUESDAY
MORNING...SO TUESDAY THROUGH THURSDAY NIGHT SHOULD FEATURE RELATIVELY
TRANQUIL CONDITIONS. THE PRESSURE GRADIENT THEN INCREASES ON
FRIDAY AS A COLD FRONT BEGINS TO APPROACH. SCA CONDITIONS WILL
THEN BE POSSIBLE MAINLY ON THE OCEAN WATERS...BUT IT IS POSSIBLE
ALL WATERS COULD SEE SCA CONDITIONS.

&&

.HYDROLOGY...
NO SIGNIFICANT PRECIPITATION IS EXPECTED THOUGH THE MIDDLE OF THE
WEEK.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 7 AM TO 6 PM EST MONDAY FOR ANZ330-
     340-345-355.
     SMALL CRAFT ADVISORY FROM 7 AM MONDAY TO 6 AM EST TUESDAY FOR
     ANZ350-353.

&&

SYNOPSIS...JC/DW
NEAR TERM...DW
SHORT TERM...DW
LONG TERM...JC
AVIATION...BC
MARINE...JC/DW
HYDROLOGY...DW
Hazardous weather outlook, Feb 5, 3:19 AM EST, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
319 AM EST SUN FEB 5 2012

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-061100-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
319 AM EST SUN FEB 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-061100-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
319 AM EST SUN FEB 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ATLANTIC COASTAL
WATERS...NEW YORK HARBOR...LONG ISLAND SOUND...AND THE LONG
ISLAND BAYS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

Nearby

Small Craft Advisories in New York, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.